3 results for Hasibun Naher.

Parameters for your search query:
Keyword    Hasibun Naher

Open AccessArticle
Export: RIS | BibTeX | EndNote
Solitons and Periodic Solutions of the Fisher Equation with Nonlinear Ordinary Differential Equation as Auxiliary Equation
American Journal of Applied Mathematics and Statistics. 2018, 6(6), 244-252. DOI: 10.12691/ajams-6-6-5
Pub. Date: November 14, 2018Views: 3032Downloads: 2330
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of Linear ODE as Auxiliary Equation to the Nonlinear Evolution Equation
American Journal of Applied Mathematics and Statistics. 2015, 3(1), 23-28. DOI: 10.12691/ajams-3-1-5
Pub. Date: February 09, 2015Views: 9974Downloads: 7715
Figure of 8
Open AccessReview Article
Export: RIS | BibTeX | EndNote
The Improved (G/G)-Expansion Method to the (3+1)-Dimensional Kadomstev-Petviashvili Equation
American Journal of Applied Mathematics and Statistics. 2013, 1(4), 64-70. DOI: 10.12691/ajams-1-4-3
Pub. Date: September 24, 2013Views: 15040Downloads: 10304
Figure of 8
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals

Article Types